On-line catalogue and orders (secure paiement, VISA or MASTERCARD only)

Journals available by subscription

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Books

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Jean Morlet Chair Series

SMF/AMS Texts and Monographs

La Série T

Volumes "Journée Annuelle"

Other Books

Donald E. Knuth - French translations

Nicolas Bourbaki's seminar new edition

Jean Leray's scientific works new edition

Revue de l'Institut Elie Cartan

Electronic Editions

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

More information / Subscription

Publications for a general public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

For the authors

Submission of manuscripts

Formats and documentation

More info

Electronic distribution list (smf.emath.fr)

Information for bookselers and subscription agencies (smf.emath.fr)

Publications de la SMF
fr en
Your IP number: 54.242.115.30
Access to elec. publ.: SémCong

Bulletin de la SMF

Presentation of the publication

Titles

Last Titles

Editorial staff committee / Secretary

Number:

Search


Catalogue & orders

Bulletin de la SMF - Titles - 125 - pages 269-311

Titles125

Sur le temps d'existence pour l'équation de Klein-Gordon semi-linéaire en dimension 1
Jean-Marc Delort
Bulletin de la Société mathématique de France 125, number 2 (1997), 269-311
Buy the book
Download this article : PS file / PDF file

Résumé :
De nombreux travaux ont été consacrés à la minoration du temps d'existence de solutions de l'équation de Klein-Gordon nonlinéaire, à données petites, régulières, suffisamment décroissantes à l'infini. Le but de cet article est d'étudier ce problème, en dimension 1 d'espace, lorsque les données sont faiblement décroissantes à l'infini -- ce qui interdit l'utilisation des techniques classiques dans de telles questions -- de taille $\varepsilon \ll 1$. On obtient, pour des nonlinéarités compatibles à l'équation, une minoration du temps d'existence (presque) de l'ordre de $\varepsilon ^{-4}$. La méthode utilisée repose sur l'exploitation de la courbure de la variété caractéristique de l'opérateur au travers d'estimations d'ellipticité 2-microlocale.

Abstract:
Lower bounds for the existence time of solutions to the nonlinear Klein-Gordon equation with small, smooth, Cauchy data are known when these data decay rapidly enough at infinity. The aim of this paper is to study that problem, in one space dimension, for weakly decaying Cauchy data, of size $\varepsilon $. The main result asserts that if the nonlinearity is a combination of null forms, the existence time is (almost) larger than $\varepsilon ^{-4}$. The weak decay of the data prevents one from using classical methods employed to treat such kind of problems. Instead, we exploit the curvature of the characteristic variety of the equation, through the use of 2-microlocal ellipticity.

Class. math. : 35 L 70


ISSN : 0037-9484
Publié avec le concours de : Centre National de la Recherche Scientifique